Plastic Surgery, Beauty, Skin Care Message Boards & Blogs
Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.
I went through laser resurfacing (Plasma Laser) on March 15,2007 and what I gained from the procedure is hyperpigmentation. Due to using 4% hydroquinone it has faded considerably but is still there. Has any one out there gone through this and is there hope it will go away.
I did not experience this, but it is a very well known, possible side effect of laser resurfacing. My PS also had me use pre-surgery creams and potions, for about six weeks prior to my surgeries to prepare my skin. That may have helped, I'm not sure.
You are doing one of the best things to resolve it. Also DO NOT FORGET your sunscreen. You need the highest level of protection you can get, and you should use it for the rest of your life and avoid the sun as much as possible. Indirect sun exposure, such as riding around in your car, is also something to be aware of. It all adds up and overt/covert sun exposure is one of the leading causes of hyperpigmentation after peels or laser work.
I have used invicible. I burned my hand when I was baking some cookies for I have used invicible. My daughter. I touched the side of the oven, talk about pain! And after it healed it got dark and just didn’t look good. I figured whatever works for sun damage, will work for the discolored scar. My husband gets mad at me when I spend too much money on beauty products. But sometimes you get what you pay for. I used by scar zone until reading a bunch of studies that it’s esentially like putting on petroleum jelly. scar zone is not very expensive, but a lot more than pet-jelly. I started looking for something else, and that's when I found that vitamin c is really important. So I tried strips and some vitamin c creams. I found that Invicible is a complete [url]<a href="http://www.inviciblescars.com">scar treatment</a>[/url] I even asked my dermatologist what she thought and she agreed.
Please help me ... I'm in dire need of someone who could recommend me any effective product which could make these dark spots from my face and and from other somatic regions of my body disappear and which is relatively affordable . I don't know why but this happens to me that whenever a mosquito or anything bites me , it leaves permanent dark spots on my body though in normal situations these are temporary and disappears within a few days. These spots look so bad . I've my wedding in the next few months and i really want to get rid of them. I've gotten some suggestions from different websites , http://www.amazon.com/Invicible-Scars-1 ... 708&sr=8-2 and www.murad.com/daily-vitamin-c-treatment.jsp Is any of them worth buying ? Or if you have any more suggestions then please you're welcome .
@Zeldafire, try INVICIBLE SCARS. It really works … After doing tremendous researches , I finally looked forward in buying this product. I had these dark spots due to some usage of wrong products . they became permanent and never disappeared. Believe me I tried tonnes of products to make them vanish but was always disappointed. I’m using this cream inviCible scars for 3 weeks and have seen a difference in the texture as it has lightened that portion. I may use it further more to complete the course because I’m really very much satisfied by it as it has really shown drastic effects in such sort span of time. Consult the website if you want any more details. On the other hand dr.murad’s cream is very expensive relatively and not that much effective. I’d prefer invicible only …good luck anyway
Information and services provided through Make Me Heal and this Site are intended for educational and informational purposes and are not a substitute for the advice of your physician or other medical professional. If you need medical assistance, you should contact your medical care provider. For more information, please read Our Policies.